Aa
Aa
A
A
A
Close
Avatar universal

craving

I've never felt so out of control in my life,, once I started shooting oxy everything changed, I'm in danger of losing my job and my husband who finally found out after years of me using, he is addicted to pot so I don't know how he can judge me.  I want to run away and never come back, I want to use, I want relief, or I want to check out, I'm very frustrated and I'm dying inside, anyone have a story to share that might help me?
4 Responses
Sort by: Helpful Oldest Newest
1416133 tn?1351123217
Whew.  I do know how hard this is but let me tell you, it IS possible to stop once and for all.

I will be 8 months clean this Thursday and it has the the longest but also the most WORTHWHILE battle of my life.  I can not believe the difference in who I am today as opposed to who I was when I was abusing - my DOC was tramadol (poison) and xanax and I stopped both of them cold turkey on the same day.  The first few weeks were HORRIBLE, and then slowly, I began to turn that corner.  I too thought like you did - that it would NEVER get better, that I would always be depressed and sad without the pills.  And now, when I look back, I was sadder and MORE depressed when I was abusing than I have ever been since.

I know how hard this is I do.  You have to keep your expectations for feeling better VERY low for a while.  Allow yourself to feel "bad" and if you're in a horrible mood - SO WHAT?  It's a small, and I mean VERY small, bleep on the radar in the overall picture of the rest of your life.  It really is.  Go slow and take it step by step right now.  Don't get ahead of yourself in the area of wanting to feel better RIGHT NOW.  It just doesn't work that way.  But let me tell you, it does get a LITTLE better every day, whether that seems possible right now or not, it does.  Now is the time where you have to BELIEVE even if you don't really BELIEVE, because it's now or never right?  One day and one very tiny step at a time, you'll get there.

Let me know what kinds of things you are doing to help alleviate the withdrawal symptoms and I can share a bunch of things that I did during the early days.  And remember, you have to hold on to that HOPE right now, there is no other way through this without hope.  Even if it feels like false HOPE, doesn't matter.  Just force yourself for the time being, and that hope will soon become VERY real.  :)
Helpful - 0
1598904 tn?1300645501
first thing - you are not alone.
there is hope.
you can live your life again.

i understand exactly where you are. i am there myself.

but.

this is a battle with myself that i will not lose. i will battle through and i will be clean and free. yes, i cannot deny there have been many, many nights where i have gone to sleep thinking how much better and easier everything would be if i did not wake up. then i think how that would effect the people that i love, and it makes everything a million times worse. this is not helpful. it's a sure-fire way to despair and defeat.

you have a husband. he loves you. he is likely exceptionally scared, and possibly angry with you but am he doesn't want to lose you. nevermind his habits - his pot has not placed him on a fast-track to a non-returnable-oblivion.

this is the beginning for you (i think). you want to use because you're scared and hurting. once you can get past seeing the oxy as a solution to everything, then you will be starting your journey to freedom.
Helpful - 0
Avatar universal
thank you for you encouragement, it was much needed.
Helpful - 0
1283286 tn?1312911966
Grooby, try to stick to one thread as its hard for people to understand what your dealing with when half your info is located elsewhere..I understand your IV oxycontin use now. If you are in the usa, you are on borrowed time being able to continue as the new reformulated oxycontins will not break down to do what you were doing..I know of a person that tried this and he landed up in the hospital having to get this material removed before it took off like a blood cloat which could have killed him..Very true story..

All this hopelessness, loss of self worth, etc is absolutely a byproduct of the oxy meds influence on your brain..It takes three weeks minimum for that to clear your system and for you to actually feel your life coming back..Real smiles, real feelings..But your problem is focused on one thing right now that I think I'm hearing in your works, You don't think you can handle it (setup number 1 for failure), and two, you feel that wd's shouldn't be drawn out as long as most think which when they get to the 10th or 12th day, they start thinking this isn't fair..Well, your drug use brought it on, and that addiction that took control didn't happen in a week or a month before the physical dependence angle kicked in. Nor will it go away in a week or two..The worst of the physical is over. Now its the mental challenge you have ..With voice you going to listen to. The one that says "you can't function without me" or the voice thats not there yet, but in this computer screen. The one that says things will turn around very positively in three weeks time..That 3 weeks is the price we have to pay to reverse this...Set your goal for the 3 week mark. Your physical self will be clear of all the residual effects of the drugs. Then you need to find a support group to reaffirm your vcommitment to "no more"..
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.